MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED 4.75MM BIO-COMP SWVLK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. DBL LOADED 4.75MM BIO-COMP SWVLK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number DBL LOADED 4.75MM BIO-COMP SWVLK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 2/7/2022, it was reported by a sales representative via email that an ar-2324bcc-2 swivelock anchor frayed and produced debris when it was inserted about half way down the bone.Surgeon used an ar-1927pbs punch to prep the bone socket for the anchor and loaded an ar-7501 suturetape into the eyelet of the anchor.When surgeon had inserted the anchor, about half way down, the anchor started peeling like a pencil in a pencil sharpener.Surgeon was able to twist out and remove both the anchor and debris.A second bone hole was created using an ar-2324ptb tap and an ar-2324bcc-2 swivelock anchor was inserted to complete case.No further issues has been reported.This was discovered during a supraspinatus tendon repair.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
DBL LOADED 4.75MM BIO-COMP SWVLK
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13619234
Report Number1220246-2022-04504
Device Sequence Number13987091
Product Code MAI
UDI-Device Identifier00888867097995
UDI-Public00888867097995
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberDBL LOADED 4.75MM BIO-COMP SWVLK
Device Catalogue NumberAR-2324BCC-2
Device Lot Number13769120
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2022
Initial Report FDA Received Date02/28/2022
Date Device Manufactured07/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown